# SDR MFGA35A5070627

- Difficulty date: June 27, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N42HN
- Make and model: Lear 35A
- Aircraft serial: 507
- Aircraft time: 19,348 hours, 13,100 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Unlocked
- Location: Rt Mlg Ww
- Part time: 19,348 hours, 13,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE-OFF LANDING GEAR WOULD NOT RETRACT. RIGHT GEAR DOWNLOCK INDICATION WAS LOST. RIGHT ANTI-SKID LIGHTS ILLUMINATED. AUG/AIL FAIL LIGHT ILLUMINATED. FLAPS RETRACTED AND WOULD NOT EXTEND. AIRCRAFT LANDED UNEVENTFULLY AND INSPECTION REVEALED THAT ELECTRICAL CONNECTOR P424 IN THE RIGHT LANDING GEAR WILL WAS NOT LOCKED IN PLACE AND WAS PARTIALLY DISCONNECTED. CONNECTED AND LOCKED THE CONNECTOR IN PLACE AND ALL SYSTEMS RETURNED TO NORMAL OPERATION.
